Statistics, ( ISI ), Volume (50), No (2), Year (2016-4) , Pages (338-349)

Title : ( The alpha-beta skew normal distribution: Properties and applications )

Authors: Sobhan Shafiei , Mahdi Doostparast , Ahad Jamalizadeh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

This paper introduces a new class of skew distributions by extending the alpha skew normal distribution proposed by Elal-Olivero [Elal-Olivero, D. Alpha-skew-normal distribution. Proyecciones. 2010;29:224– 240]. Statistical properties of the new family are studied in details. In particular, explicit expressions for the moments and the shape parameters including the skewness and the kurtosis coefficients and the moment generating function are derived. The problem of estimating parameters on the basis of a random sample coming from the new class of distribution is considered. To examine the performance of the obtained estimators, a Monte Carlo simulation study is conducted. Flexibility and usefulness of the proposed family of distributions are illustrated by analysing three real data sets.

Keywords

Information matrix; Maximum likelihood estimation; Moment generating function;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1049452,
author = {Sobhan Shafiei and Doostparast, Mahdi and Ahad Jamalizadeh},
title = {The alpha-beta skew normal distribution: Properties and applications},
journal = {Statistics},
year = {2016},
volume = {50},
number = {2},
month = {April},
issn = {0233-1888},
pages = {338--349},
numpages = {11},
keywords = {Information matrix; Maximum likelihood estimation; Moment generating function; Skewness},
}

[Download]

%0 Journal Article
%T The alpha-beta skew normal distribution: Properties and applications
%A Sobhan Shafiei
%A Doostparast, Mahdi
%A Ahad Jamalizadeh
%J Statistics
%@ 0233-1888
%D 2016

[Download]